# SDR AALA202501213573

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 74,338 hours, 34,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BETWEEN THE AFT LAVATORIES (ON CEILING), DOES NOT ILLUMINATE. MAINTENANCE REPLACED AFT EMERGENCY ISLE LIGHT IAW AMM 33-51-16.
